RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 2046–2055 (Mi de8891)  

Partial Differential Equations

On the properties of solutions of the first boundary value problem for some asymptotically linear parabolic equations

Zh. V. Reznikova

Lomonosov Moscow State University

Full text: PDF file (1366 kB)

English version:
Differential Equations, 1995, 31:12, 2016–2026

Bibliographic databases:
UDC: 517.956
Received: 27.01.1995

Citation: Zh. V. Reznikova, “On the properties of solutions of the first boundary value problem for some asymptotically linear parabolic equations”, Differ. Uravn., 31:12 (1995), 2046–2055; Differ. Equ., 31:12 (1995), 2016–2026

Citation in format AMSBIB
\Bibitem{Rez95}
\by Zh.~V.~Reznikova
\paper On the properties of solutions of the first boundary value problem for some asymptotically linear parabolic equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 2046--2055
\mathnet{http://mi.mathnet.ru/de8891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431631}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 2016--2026


Linking options:
  • http://mi.mathnet.ru/eng/de8891
  • http://mi.mathnet.ru/eng/de/v31/i12/p2046

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019